Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
Other MSP Journals
Embeddings of weighted graphs in Erdős-type settings

David M. Soukup

Vol. 8 (2019), No. 2, 117–123
Abstract

Many recent results in combinatorics concern the relationship between the size of a set and the number of distances determined by pairs of points in the set. One extension of this question considers configurations within the set with a specified pattern of distances. In this paper, we use graph-theoretic methods to prove that a sufficiently large set E must contain at least CG|E| distinct copies of any given weighted tree G, where CG is a constant depending only on the graph G.

Keywords
finite point configurations, distance sets, graphs
Mathematical Subject Classification 2010
Primary: 52C10
Milestones
Received: 5 March 2018
Revised: 10 August 2018
Accepted: 8 September 2018
Published: 20 May 2019
Authors
David M. Soukup
Department of Mathematics
UCLA
Los Angeles, CA
United States